×

Vector shock soliton and the Hirota bilinear method. (English) Zbl 1070.35056

From the summary: The Hirota bilinear method is applied to find an exact shock soliton solution to a system of reaction-diffusion equations \[ \frac {\partial u}{\partial t}= \nabla^2u- (u-a_1)(u-a_2)(u-a_3) \] for the \(n\)-component vector order parameter \(u\), with the reaction part in form of a third-order polynomial, determined by three distinct constant vectors.

MSC:

35Q51 Soliton equations
37L05 General theory of infinite-dimensional dissipative dynamical systems, nonlinear semigroups, evolution equations
PDFBibTeX XMLCite
Full Text: DOI Link

References:

[1] Murray, J. D., Mathematical biology, vols. I and II (2003), Springer · Zbl 1006.92002
[2] Scott, A. S., Nonlinear science (1999), Oxford University Press · Zbl 0927.35002
[3] Clarkson, P. A.; Mansfield, E. L., (Applications of analytic and geometric methods to nonlinear differential equations (1993), Kluwer), 375-389 · Zbl 0788.35067
[4] Cherniha, R. M., Rep Math Phys, 41, 333-349 (1998) · Zbl 0961.35069
[5] Khater, A. H.; Malfliet, W.; Callebaut, D. K.; Kamel, E. S., Chaos, Solitons & Fractals, 14, 513-522 (2002) · Zbl 1002.35066
[6] Ablowitz, M. J.; Zeppetella, A., Bull Math Biol, 41, 835-840 (1979) · Zbl 0423.35079
[7] Hirota, R., Direct methods in soliton theory, (Solitons (1980), Springer-Verlag) · Zbl 0124.21603
[8] Miwa, T.; Jimbo, M.; Date, E., Solitons: differential equations, symmetries and infinite dimensional algebras (2000), Cambridge University Press · Zbl 0986.37068
[9] Aronson, D. G.; Weinberger, H. F., (Goldstein, J. A., Partial differential equations and related topics. Partial differential equations and related topics, Lect Notes Math, vol. 446 (1975), Springer), 5-49 · Zbl 0325.35050
[10] Fitzhugh, R., Biophys J, 1, 445-466 (1961)
[11] Nagumo, J. S.; Arimoto, S.; Yoshizawa, S., Proc IRE, 50, 2061-2070 (1962)
[12] Schlögl, F.; Berry, R. S., Phys Rev A, 21, 2078-2081 (1980)
[13] Dehrmann, T., J Phys A: Math Gen, 15, L649-L652 (1982) · Zbl 0503.35045
[14] Newell, A. C.; Whitehead, J. A., J Fluid Mech, 38, 279-303 (1969) · Zbl 0187.25102
[15] Kolmogoroff, A.; Petrovsky, I.; Piscounov, N., Bull de l’Univ d’Etat a Moscou (Ser Int), A, 1, 1-25 (1937) · Zbl 0018.32106
[16] Kawahara, T.; Tanaka, M., Phys Lett, 97A, 311-314 (1983)
[17] Satsuma, J., Exact solutions of Burgers’ equation with reaction terms, (Ablowitz, M.; Fuchssteiner, B.; Kruskal, M., Topics in soliton theory and exactly solvable nonlinear equations (1986), World Scientific) · Zbl 0736.35104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.